# SDR U43R2010FA0000188

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: General aviation
- Aircraft: N348AF
- Make and model: Diamon DA 40
- Aircraft serial: 401048
- Aircraft time: 292 hours
- Engine: Lyc IO360M1A
- Engine time: 292 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924LS
- Part serial: F4L020909
- Condition: Failed
- Location: Engine
- Part time: 292 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER HAD WORKED FOR 2 STARTS EARLIER IN THE DAY.  THE 3RD FLIGHT ATTEMPT, THE STARTER DIDN'T WORK AT ALL.  CHECKED CONNECTIONS THEY WERE TIGHT. HAD PLENTY OF VOLTAGE INDICATED. PROBLEM APPEARS TO BE IN THE STARTER.  ITS UNDER WARRANTY RETURNED TO THE MFG.  REPLACEMENT STARTER WORKED FINE.
